# SDR SWAA2015101244826

- Difficulty date: September 26, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD STOWAGE BIN BULLNOSE, LIGHT LENS BROKEN AT ROW 1.  R & R LENS IAW AMM.
